# SDR CALA9600922

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGES OF FLOORBEAM CORRODED AT BS 1070, RBL 9 TO 12.  THE CORRODED AREA WAS REMOVED.  AN UPPER CHORD, SUPPORT ANGLES, FILLER AND STRAPS WERE FABRICATED AND INSTALLED IAW 53-10-8, FIGURE 1.
